Advertisement

Ukrainian Mathematical Journal

, Volume 37, Issue 1, pp 100–102 | Cite as

A property of the boundary spectrum of nonnegative operators

  • A. I. Veitsblit
Brief Communications
  • 17 Downloads

Keywords

Nonnegative Operator Boundary Spectrum 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    I. M. Glazman and Yu. I. Lyubich (Ju. I. Ljubic), Finite-Dimensional Linear Analysis, MIT Press, Cambridge, Mass. (1974).Google Scholar
  2. 2.
    Yu. I. Lyubich, “On the boundary spectrum of contractions in Minkowski spaces,” Sib. Mat. Zh.,11, No. 2, 358–369 (1970).Google Scholar
  3. 3.
    F. R. Gantmakher (Gantmacher), The Theory of Matrices, Vols. I and II, Chelsea, New York (1959).Google Scholar
  4. 4.
    M. A. Krasnosel'skii, “On a spectral property of completely continuous linear operators in the space of continuous functions,” in: Problems of Mathematical Analysis of Composite Systems [in Russian], No. 2, Voronezh (1968), pp. 68–71.Google Scholar

Copyright information

© Plenum Publishing Corporation 1985

Authors and Affiliations

  • A. I. Veitsblit
    • 1
  1. 1.Low-Temperature Physicotechnical InstituteKharkov

Personalised recommendations